# SDR ARWA9606009

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RIGHT FORWARD DOOR HINGE AFTER WEB CRACKED.  REPAIRED IN ACCORDANCE WITH FAUCETT DRAWING, FAA 8110-APPROVED.
